# SDR CALA0100945

- Difficulty date: October 14, 2001
- Submitted: October 15, 2001
- Operation: Air carrier
- Aircraft: N14335
- Make and model: Boeing 7373T0
- Aircraft serial: 23573
- Aircraft time: 46,686 hours, 24,060 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Doubler
- Part number: 311A1450
- Condition: Gouged
- Location: #2 Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

#2 ENGINE PYLON UPPER LEFT SIDE OF PYLON ACCESS PANEL 5827 SUPPORT FOR PANEL HAS DEEP GOUGES. BLENDED AREA. INSTALLED DOUBLER PER EC/RA 5430-01230.
